Doctor insights on:
Brain Tapering Zoloft Klonopin
Is there anything I can do for my brain zaps after tapering down from Zoloft (sertraline) and klonopin?
Klonopin (clonazepam) belongs to a class of medications called benzodiazepines. They are also referred to as sedative-hypnotics & anxiolytics. These medications are used for a variety of indications to include anxiety, insomnia, muscle spasm, seizure, & alcohol withdrawal. All benzodiazepines including Clonazepam are potentially habit forming. Alcohol should be ...Read more
Took .5mg klonopin/day for the past 10 yr for ocd/panic. Dr switched to Zoloft (sertraline) & is tapering klono bc we want a baby what w/d symptoms should I expect?
Maybe some anxiety: Reducing the Klonopin may result is an increase in anxiety for a short period while the zoloft (sertraline) elevates in your system. This depends on how quickly the Klonopin is decreased. Check with doctor about advisability of zoloft (sertraline) during first trimester when you become pregnant. Also, other than medication, there are techniques that can reduce anxiety. ...Read more
Been on Klonopin 0.5mg for 6 months for PTSD. Also on 200mg Zoloft (sertraline) and in therapy. When should I start to taper off the Klonopin and how fast?
Depends: Staying on or stopping meds for PTSD should be tailored to your unique situation and discussed with your prescribing doctor. Your therapist should be aware of any med changes as well. That said discuss with your doctor to make sure this is the right time for you to stop Klonopin (clonazepam) and let him/her guide you on how best to stop. Hope this helps. ...Read moreSee 1 more doctor answer
Tapering off of .5 mg of klonopin after taking it for 10 yrs for anxiety and ocd. Taking Zoloft (sertraline) in its place. What withdrawal symptoms will i have?
Probably none: If you taper this med very slowly you should have no issues. You were only on a very low dose to begin with. ...Read more
I take 200mg of Zoloft (sertraline) for OCD. I am also tapering off of Klonopin. I am hoping to move to natural supplements. Can I take GABA with Zoloft (sertraline)? Reco dose
Use caution: There is not enough information available to say that it is a safe combination. Use with caution if taking Klonopin (clonazepam) as GABA works at same site in brain and over sedation is possible. Discuss your plans with your physician and ask his advice. ...Read moreSee 1 more doctor answer
Agoraphobic. Tried zoloft (sertraline). Mind raced & couldn't sleep. 0.5mg klonopin/day works wonderfully. Don't need it everyday. Adequate long term solution?
Depends: on how often you take it. 0.5 mg is a very low dose but tolerance is a major problem with benzodiazepines especially if take frequently. If sertraline is the only other Ned you have tried there are many other options which may help with depression and insomnia as well. I would be happy to see you on my concierge practice through email, or live audio or visual consultation if you wish ...Read moreSee 1 more doctor answer
How does 3 mg melatonin "support sleep?" What does it attempt to do in the body? I take 0.25 mg Clonazepam and 25 mg Zoloft (sertraline) tapering off both w Dr. Ty
Sleep hormones: Melotonin is the hormone that in animals is involved in the initiation of sleep and in regulating the sleep/ wake cycle. Some people have found that taking melatonin before bed is useful as a sleep aid. Speak to your doctor about whether melatonin may work for you and others ways to improve sleep including sleep hygiene and non medication interventions. Good luck and good night. ...Read more
When I'm on 0.25 mg Clonazepam and attempting to comp. taper, would it be potent. beneficial to request inc. Zoloft (sertraline) 25 mg to avoid relapse of clona?
Body tremors, hot flashes, chest pain, brain tingles, spaciness after tapering off of klonopin (clonazepam) over the course of 1 mo. Was taking 1 mg daily. why?
Could be dangerous: Tapering off clonazepam should only be done under careful physician supervision. The symptoms you are describing could be from too rapid taper and you should be checked out by a physician immediately. A taper of clonazepam must be done more slowly the longer that you have been on the medication. You really need to address this with your physician as soon as possible. Best. ...Read more